[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Rash and "weeping" at site

On Monday, April 14, 2003, email @ redacted t wrote:

> In the past couple months, my sites have been increasingly itchy. 
> <snip>
> This, obviously, concerns me.  I think I'm developing a pretty severe
> allergy to either the IV Prep or the adhesive on the IV 3000 tape.
> <snip?
> So, anyone else experience this?  Where they go a long time without
> problems, and then start getting worsening problems?  I was "itch-free"
> for the first 7 months of pumping.

Ryan, I've developed something my allergist thinks is an insulin 
allergy, after 4 1/2 years of pumping and 48 years of using exogenous 
insulin.  So, yeah, these things can come up at any time. (My current 
treatment is 4 different antihistamines -- we'll see.)

See if your pump company will send you some samples of different tapes 
and preps, and if no luck then maybe infusion sets, and maybe betadine 
or hibiclens to use instead of alcohol.  Change 1 variable at a time to 
see what is causing it.  If you get to the point where you think it 
might be the insulin, please get in touch <gr.>.

Linda Z
for HELP or to subscribe/unsubscribe, contact: